U.S. doctors online nowAsk doctors free
PA
A 33-year-old female asked:

I've noticed that shortly after taking aspirin, my lower legs swell. i'm only 33 years old. why does this happen?

1 doctor answer2 doctors weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
Aspirin intolerance: While people generally think of aspirin as benign, it is actually a powerful medicine that can have serious side effects. Fluid retention is a rarely reported side effect of aspirin. I would take this as a message from your body that you do not tolerate aspirin and I strongly advise you to not take it again. You may (or may not) tolerate similar medicines such as ibuprofen.
Dr. Thomas Mcgowan
Specializes in Family Medicine
Also, why are you taking aspirin?
Nov 5, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.